Boots Pharmaceuticals Paracetamol and Codeine - 32 Effervescent Tablets Co-Codamol

Cookies on our site

We use cookies to provide you with the best experience on our site. If you continue shopping with us we'll assume that you're happy to receive cookies. Find out more about cookies x

WebMD Link

  Can't find country?

Please note that changing your country whilst shopping will remove all items from your basket.

 


Product description

This Medicine is sold by BOOTS UK LIMITED at the professional discretion of a Boots pharmacist.

Unfortunately, next day home delivery is unavailable for this product.

Please note that you must be in to sign for this delivery.

We need to ensure that this medicine is suitable for the person it is intended for. Therefore a Boots pharmacist may be required to contact you by phone to find out some additional information. If they are unable to speak to you when required your order may be delayed or the pharmacy medicine part of your order cancelled.

Please ensure your contact details are correct before ordering this medicine.

This medicine contains a combination of two painkillers which act to relieve pain.

It can be used for the short term treatment of acute moderate pain such as headache, migraine, rheumatic pain, neuralgia, toothache and period pain that is not relieved by aspirin, ibuprofen or paracetamol alone.

How to Use

Read all of the enclosed leaflet for full instructions.

How to take this medicine

Check the foil is not broken before use. If it is, do not take that tablet.

Dissolve the tablets in a glass of water and drink the solution.

Adults over 18 years: Two tablets dissolved in water every 4 hours, if you need to, up to 4 times in 24 hours.

Children aged 12 years to 18 years: Two tablets dissolved in water every 6 hours, if you need to, up to 4 times in 24 hours.

Do not take more than 8 tablets in 24 hours.

Do not take more than every 4 hours.

Do not take for more than 3 days. If you need to use this medicine for more than 3 days you must speak to your doctor or pharmacist for advice.

Do not give to children under 12 years due to risk of severe breathing problems.

Do not take more medicine than the label tells you to.

If you do not get better, talk to your doctor.

Hazards and Cautions

Before you take this medicine

Do not take anything else containing paracetamol -while taking this medicine

Talk to a doctor at once if you take too much of this medicine, even if you feel well.

  • If you need to take this medicine continuously for more than 3 days, you should see your doctor or pharmacist.
  • This medicine contains codeine which can cause addiction if you take it continuously for more than 3 days. If you take this medicine for headaches for more than 3 days it can make them worse.

Other important information

This medicine can make you feel sleepy. Do not drive or use machines while taking this medicine until you are sure you are not affected. See the leaflet for more information.

How to store this medicine

Store in the original package to help protect from moisture.

Keep all medicines out of the sight and reach of children.

Use by the date on the end flap of the carton.

Age Restriction

You must be at least 16 years old to purchase this product.

Precautions

  • This is a medicine; Consult your doctor or pharmacist if you have an underlying medical condition, are taking any other medication or complementary therapy, or if symptoms persist.
  • Seek advice before using if you are breast feeding, pregnant, planning to become pregnant, or suffer from allergies.
  • Keep all medicines out of the reach of children.

Suitable For

Adults and children over 12 years of age.

Ingredients


Active Ingredients

Each effervescent tablet contains:

Codeine Phosphate 8 mg, Paracetamol 500 mg.

Also contains: Sodium bicarbonate, sodium carbonate, sorbitol (E420), saccharin sodium, sodium laurilsulfate


Patient information leaflet

Shopping with us

However you like to shop we've got you covered, from placing an order in-store or by phone to shopping online and through our app.

Discover No7's latest innovation

Discover our first serum clinically proven to reduce the look of wrinkles, firm skin and even skin tone

Save for later

Boots Pharmaceuticals Paracetamol & Codeine - 32 Effervescent Tablets (Co-Codamol)

4476964

0.0 out of 0 based on 0 user reviews Headaches

£4.39 or 439 points

32 TAB £0.14 per 1TAB

4.39

Collect in store

Home delivery

    Check store availability

Boots Pharmaceuticals Paracetamol & Codeine Effervescent Tablets (Co-Codamol) are for dual action pain relief. Can cause addiction. For 3 days use only. Please scroll down to view Active Ingredient(s) and strength.

When sold by Boots this product needs to be checked by our pharmacist. To ensure that it is appropriate for you to buy we will ask you to complete a questionnaire with a few simple questions.

Pharmacy Product

When sold by Boots this product needs to be checked by our pharmacist. To ensure that it is appropriate for you to buy we will ask you to complete a questionnaire with a few simple questions.

See details below, always read the label

Suitable For

Adults and children over 12 years of age.

Active ingredients

Codeine Phosphate ,Paracetamol

New advice for drivers - see leaflet

Collect 16 points with this purchase

Visit the brand shop

  • Our partner sites

  • Boots WebMD Macmillan